# SDR EIAA20111012238

- Difficulty date: October 12, 2011
- Submitted: October 18, 2011
- Operation: Air carrier
- Aircraft: N486EV
- Make and model: Boeing 747 212B
- Aircraft serial: 20888
- Aircraft time: 99,470 hours
- System (JASC): 3110 · Instrument Panel
- Part: Cadc
- Part number: 37571832A
- Part serial: 71921397
- Condition: Failed
- Stage of operation: CL
- How discovered: V
- Nature of condition: S
- Precautionary procedure: A

## Discrepancy

FIRST OFFICER SAT GAGE, ALTIMETER, MACH IND, FLIGHT DIRECTOR & AIRSPEED INOPERATIVE WITH ALTITUDE ALERT LIGHT ON. AUTO PILOT B INOPERATIVE, TRANSPONDER NR 2 ATC FAIL, F/O FMS HAS ADC INPUT FAIL.   FOUND CADC RACK CONNECTORS DB0164 B, CHD DETERIORATED AND BURNED.  REPLACED SAME REF SWPM 20-63-00 WDM 34-12-22 ML 91-21-51 SYSTEMS NOW OPS CK NORMAL REF MM 34-12-00. ACCOM LEAK TEST AND FOUND OK REF MM-34-11-00. REPLACED CADC REF MM 34-12-01. PITOT STATIC TEST EQUIPMENT REMOVED.
